# SDR GLBA20111026F

- Difficulty date: October 25, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120071
- Aircraft time: 44,223 hours, 47,328 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Unsecure
- Location: Pax Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE CABIN DOOR IS SQUEELING IN FLIGHT, PRESSURIZATION NORMAL. MX RESECURED THE CABIN DOOR SEAL, LEAKS CHECKS GOOD, IAW MM 52-00-01 (A), 3,4, & 6.
